| Model Number |
MICL12.6 |
| Medical Device Problem Codes |
Positioning Failure (1158); Torn Material (3024)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection of the returned product found one haptic torn, with pieces torn off and missing.The lens was returned in liquid.(b)(4).
Event or Problem Description
The reporter stated the surgeon was inserting a 12.6mm micl12.6 implantable collamer lens, -8.5 diopter, and noted the lens was damaged.The lens was partially inserted and was removed with no patient injury.The backup lens was implanted.The reporter stated the lens may not have been pulled down the cartridge barrel enough and the foam tip plunger caught and damaged the lens.The reporter stated the cause of the event was due to user error.